Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 1, Pages 105–111 (Mi zvmmf9640)  

This article is cited in 4 scientific papers (total in 4 papers)

New exact solutions for the sine-Gordon equation in $2+1$ dimensions

S. Johnson, P. Suarez, A. Biswas

Department of Mathematical Sciences, Delaware State University, Dover, DE 19901-2277, USA

Abstract: This paper gives three new solutions to solve the 2D sine-Gordon equation. Of particular interest is the Domain wall collision to 2D sine-Gordon equation which to the authors knowledge have not been presented in the literature.

Key words: 2D sine-Gorodon, equation, domain wall collision, new exact solution, numerical techniques.

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:1, 98–104

Bibliographic databases:

UDC: 519.634
Received: 16.06.2011
Language:

Citation: S. Johnson, P. Suarez, A. Biswas, “New exact solutions for the sine-Gordon equation in $2+1$ dimensions”, Zh. Vychisl. Mat. Mat. Fiz., 52:1 (2012), 105–111; Comput. Math. Math. Phys., 52:1 (2012), 98–104

Citation in format AMSBIB
\Bibitem{JohSuaBis12}
\by S.~Johnson, P.~Suarez, A.~Biswas
\paper New exact solutions for the sine-Gordon equation in $2+1$ dimensions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 1
\pages 105--111
\mathnet{http://mi.mathnet.ru/zvmmf9640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2953298}
\zmath{https://zbmath.org/?q=an:06057677}
\elib{https://elibrary.ru/item.asp?id=17313426}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 1
\pages 98--104
\crossref{https://doi.org/10.1134/S0965542512010058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300287300009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856681914}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9640
  • http://mi.mathnet.ru/eng/zvmmf/v52/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Taleei, M. Dehghan, “A pseudo-spectral method that uses an overlapping multidomain technique for the numerical solution of sine-Gordon equation in one and two spatial dimensions”, Math. Meth. Appl. Sci., 37:13 (2014), 1909–1923  crossref  mathscinet  zmath  isi  elib  scopus
    2. E. G. Ekomasov, A. M. Gumerov, R. R. Murtazin, “Interaction of sine-Gordon solitons in the model with attracting impurities”, Math. Meth. Appl. Sci., 40:17, SI (2017), 6178–6186  crossref  mathscinet  zmath  isi  scopus
    3. Dandoloff R., Saxena A., “Xy Model on Interacting Parallel Planes With a Soliton”, Phys. Scr., 94:5 (2019), 055801  crossref  isi  scopus
    4. Macias-Diaz J.E., “On the Solution of a Riesz Space-Fractional Nonlinear Wave Equation Through An Efficient and Energy-Invariant Scheme”, Int. J. Comput. Math., 96:2, SI (2019), 337–361  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:238
    Full text:97
    References:31
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021